MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Catalog Number 9-ATV09F45/80
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2024, a 25mm amplatzer pfo occluder was chosen for implant using a 9f amplatzer trevisio intravascular delivery system for a patent foramen ovale (pfo) closure.The delivery system was prepared per instructions for use (ifu).The occluder was attached to the delivery cable.The delivery sheath and dilator were inserted across the pfo.The wire and dilator were removed.The device was about to be flushed when it was noted that the blue stopcock lever was out of the stopcock.The luer was quickly exchanged for a 3-way stopcock.The device was flushed with 60cc of sterile saline to ensure that the device was air free prior to wet to wet connection.No air was seen in the device or in the patient.The remainder of the case was performed successfully without incident.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.The patient status was stable.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of a blue stopcock lever was out of the stopcock.The device was returned to abbott for analysis.The investigation found that the blue handle knob of the stopcock was noted to not be fully in placed.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The cause of the reported incident could not conclusively be determined.There is no indication of a product quality issue with regards to manufacture, design, or labeling.
 
Event or Problem Description
It was reported that on (b)(6) 2024, a 25mm amplatzer pfo occluder was chosen for implant using a 9f amplatzer trevisio intravascular delivery system for a patent foramen ovale (pfo) closure.The delivery system was prepared per instructions for use (ifu).The occluder was attached to the delivery cable.The delivery sheath and dilator were inserted across the pfo.The wire and dilator were removed.The device was about to be flushed when it was noted that the blue stopcock lever was out of the stopcock.The luer was quickly exchanged for a 3-way stopcock.The device was flushed with 60cc of sterile saline to ensure that the device was air free prior to wet-to-wet connection.No air was seen in the device or in the patient.The remainder of the case was performed successfully without incident.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.The patient status was stable.

Brand Name
AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key19394249
Report Number2135147-2024-02388
Device Sequence Number12705731
Product Code DQY
UDI-Device Identifier05415067030931
UDI-Public(01)05415067030931(17)251231(10)8856815
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K190581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue Number9-ATV09F45/80
Device Lot Number8856815
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/02/2024
Supplement Date Received by Manufacturer06/18/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date07/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMPLATZER PFO OCCLUDER, 9-PFO-025
Patient Age33 YR
Patient SexUnknown